MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. UltraClip Dual Trigger; Biopsy Instrument

Bard Peripheral Vascular, Inc. UltraClip Dual Trigger; Biopsy Instrument
Catalog Number 863017D
Medical Device Problem Codes Premature Activation (1484); Self-Activation or Keying (1557)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a breast tissue marker placement procedure using the ultra clip dual trigger.It was reported that prior to the procedure, just after opening the package device was excited and unusable.The procedure was completed using another device.There was no patient contact.
 
Event or Problem Description
On (b)(6) 2026, a surgeon was preparing to use breast tissue marking cannula on patient using ultra clip dual trigger.Upon opening the package, the surgeon discovered that the cannula had been fired and was unusable.A new breast tissue marking cannula was immediately substituted, and the incident was reported as an adverse event.There was no patient contact.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 1 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is bard shannon limited.No new event information is being reported in this supplement.Based on the sme assessment and review of prior similar events, the reported premature activation issue was determined to be not reportable.As the premature activation code is not specifically addressed in the reportability guidelines and was assessed by the sme as non-reportable, the event no longer met the criteria for mdr reportability.Therefore, the complaint was downgraded to not reportable.However, because an initial mdr had already been submitted, the complaint remains classified as a malfunction, and a supplemental mdr will be submitted to document the updated reportability assessment and the rationale for the downgrade.Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.A definitive root cause for the reported premature activation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G1.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
UltraClip Dual Trigger
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25676544
Report Number2020394-2026-01682
Device Sequence Number4797261
Product Code NEU
UDI-Device Identifier00801741032233
UDI-Public(01)00801741032233(11)250227(17)271028(10)HUJY1094
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number863017D
Device Lot NumberHUJY1094
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by ManufacturerNot provided
09/21/2026
09/21/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date08/21/2026
09/22/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown